# SDR IPXA09556340

- Difficulty date: May 31, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 36,623 hours, 17,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 284N1038176
- Condition: Gouged
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 GOUGE IN E&E BAY WEB AT BS 468 RBL 6 WL 147 TO 143.  REMOVED, FABRICATED AND INSTALLED NEW IAW SRM 51-40-08, SRM 51-40-05.
